# SDR DHL9880440C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SPOILER NR 5 LOWER T/E SURFACE O/B END DELAMINATED.  REMOVED AND REPLACED SPOILER  PER MM 27-61-1.  N/R 0017
